# SDR IPXA2023012690278

- Difficulty date: January 13, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- Aircraft time: 28,265 hours, 10,488 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T514616
- Condition: Damaged
- Location: Bs 246 Lbl53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6,  DAMAGE ON M/D CARGO FLOORBEAM, BS 246, LBL 53.  FABRICATED A REPLACEMENT IAW DWG 141T5146 SH 15 REV B, PL REV F AND PSDL REV-.  REPLACED IAW SRM 51-40-02-0G-0 REV. 85.01.
